# SDR AALA20061167

- Difficulty date: December 4, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT LEFT AND RIGHT SEAT ROWS 38 TO 44 INOPERATIVE.  SECURED CONNECTOR AT SEAT ROW 37 FOR INOPERATIVE EMERGENCY LIGHTS AT LEFT AND RIGHT SEAT ROWS 38 TO 44.  SYSTEM GROUND CHECKED NORMAL OPERATION.
